# SDR DALA1215813119

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR LOWER AFT CORNER FITTING CORRODED.  SSI 534147.  BLENDED CORRODED AREA IAW A319 SRM 51-74-00 L=1.20" W=0.750" D=0.040".  NO LIMIT ESTABLISHED FOR THE AREA.  REMOVED AND REPLACED AFT CORNER FITTING IAW A319  SRM 51-42-11.
